MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 0 HOLE ACET SHELL 56MM; PRSTHSS,HP,SEMI-CONSTRAINED,MTL/CRMC/CRMC/MTL,CEMENTED OR UNCEMENTED

SMITH & NEPHEW, INC. R3 0 HOLE ACET SHELL 56MM; PRSTHSS,HP,SEMI-CONSTRAINED,MTL/CRMC/CRMC/MTL,CEMENTED OR UNCEMENTED
Catalog Number 71331856
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had increased nickel, titanium and vanadium levels.No treatment has been given to patient.
 
Additional Manufacturer Narrative
The associated synergy porous plus standard offset stem, modular head sleeve and r3 0 hole acetabular shell were not returned for evaluation.The devices were manufactured in 2010 and 2011.Our investigation including a review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.Without the return of the actual product involved, our investigation of this report is inconclusive.A clinical evaluation noted that no clinical relevant documents were provided to conduct a thorough medical assessment.No medical assessment is warranted at this time.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.

Brand Name
R3 0 HOLE ACET SHELL 56MM
Common Device Name
PRSTHSS,HP,SEMI-CONSTRAINED,MTL/CRMC/CRMC/MTL,CEMENTED OR UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8123228
Report Number1020279-2018-02647
Device Sequence Number13526963
Product Code MRA
UDI-Device Identifier03596010597618
UDI-Public03596010597618
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source foreign,study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Catalogue Number71331856
Device Lot Number11LM01084
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer11/07/2018
Initial Report FDA Received Date12/02/2018
Supplement Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;